# SDR DJFA20150331001

- Difficulty date: March 31, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N730FL
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 13,195 hours, 8,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX CHECK, AFTER REMOVAL OF THE NR 1 VHF COMM, SKIN CORRODED BEYOND MAXIMUM ACCEPTABLE LIMITS.   REMOVED CORROSION & ANTENNA DOUBLER & REPLACED WITH LARGER UNIT IAW ERO-716780.   ACFT WAS RETURNED TO SERVICE.
